Prime selectors and torsion classes of lattice ordered groups

Ján Jakubík

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 2, page 325-337
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Prime selectors and torsion classes of lattice ordered groups." Czechoslovak Mathematical Journal 31.2 (1981): 325-337. <http://eudml.org/doc/13263>.

@article{Jakubík1981,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {convex 1-subgroups; prime selectors of lattice ordered groups; torsion classes},
language = {eng},
number = {2},
pages = {325-337},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Prime selectors and torsion classes of lattice ordered groups},
url = {http://eudml.org/doc/13263},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Jakubík, Ján
TI - Prime selectors and torsion classes of lattice ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 2
SP - 325
EP - 337
LA - eng
KW - convex 1-subgroups; prime selectors of lattice ordered groups; torsion classes
UR - http://eudml.org/doc/13263
ER -

References

top
  1. P. Conrad, Lattice ordered groups, Tulane University, 1970. (1970) Zbl0258.06011
  2. P. Conrad, 10.1090/S0002-9947-1961-0121405-2, Trans. Amer. Soc. 99 (1961), 1-29. (1961) Zbl0099.25401MR0121405DOI10.1090/S0002-9947-1961-0121405-2
  3. P. Conrad, Torsion radicals of lattice ordered groups, Symposia Math. 31 (1977), 479-513, (1977) Zbl0372.06011MR0465969
  4. Л. Фукс, Частично упорядоченные алгебраические системы, Москва 1965. (1965) Zbl1099.01519
  5. С. Holland, Varieties of l-groups are torsion classes, Czech. Math. J. 29 (1979), 11-12. (1979) Zbl0432.06011MR0518135
  6. С. Holland J. Martinez, 10.1007/BF02488030, Algebra universalis 9 (1979), 199-206. (1979) Zbl0428.06011MR0523933DOI10.1007/BF02488030
  7. J. Jakbík, Distributivity in lattice ordered groups, Czech. Math. J. 22 (1972), 108-125. (1972) MR0325487
  8. J. Jakubík, Products of torsion classes of lattice ordered groups, Czech. Math. J. 25 (1975), 576-585. (1975) Zbl0333.06007MR0387152
  9. J. Jakubík, Radical classes and radical mappings of lattice ordered groups, Symposia Math. 31 (1977), 451-477. (1977) Zbl0368.06013MR0491397
  10. J. Jakubík, Products of radical classes of lattice ordered groups, Acta Math. Univ. Comen. 39 (1980), 31-34. (1980) Zbl0508.06019MR0619260
  11. J. Jakubík, Torsion radicals of lattice ordered groups, Czech. Math. J. (to appear). Zbl0516.06015MR0669776
  12. J. Jakubík, On value selectors and torsion classes of lattice ordered groups, Czech. Math. J. 31 (1981), 306-313. (1981) Zbl0473.06011MR0611083
  13. J. Martinez, Torsion theory for lattice ordered groups, Czech. Math. J. 25 (1975), 284-299. (1975) Zbl0321.06020MR0389705
  14. J. Martinez, Torsion theory for lattice ordered groups. Part II: Homogeneous l-groups, Czech. Math. J. 26 (1976), 93-100. (1976) Zbl0331.06009MR0389706
  15. J. Martinez, 10.1090/S0002-9939-1977-0552652-0, Proc. Amer. Math. Soc. 63 (1977), 9-14. (1977) Zbl0376.06019MR0552652DOI10.1090/S0002-9939-1977-0552652-0
  16. J. Martinez, Prime selectors in lattice ordered groups, Czech. Math. J. (to appear). Zbl0504.06012MR0611076

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.